Advertisement

Approximation Theory and its Applications

, Volume 6, Issue 3, pp 30–41 | Cite as

On approximation of continuous functions by the Fejer sum of Fourier-Jacobi series

  • Li Zhongkai
Article

Abstract

In the present paper, we study the degree of approximation of a continuous function f(x) by the Fejer sum F n (α,β) (f,x) of its Fourier-Jacobi series, and also prove a simple inverse theorem.

Keywords

Continuous Function Orthogonal Polynomial Trigonometric Series Linear Polynomial Live Part 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Cupta, D. P. and Mazhar, S. M., Approximation of Continuous Functions By Ultraspherical Series, Appro. Theory and Appli., 2:3 (1986), 1–6.Google Scholar
  2. [2]
    Sun Xiehua, On Approximation of Continuous Functions by Jacobi Series, Appro. Theory and Appli., 4:3 (1988), 79–85.MATHGoogle Scholar
  3. [3]
    Szego, G., Orthogonal Polynomials, Amer. Math. Soc. Colloq. Publication, Vol. XXIII (1967).Google Scholar
  4. [4]
    Singh, T., Degree of Approximation by Linear Polynomial Operators of Fourier-Jacobi Expansion, J. Indian Math. Soc. (N.S.), 45 (1981), No. 1–4, 353–359.MathSciNetGoogle Scholar
  5. [5]
    Butzer, P. L. and Nesel, R. J., Fourier Analysis and Approximation, Vol. 1, Chinese Translation, translated by Zheng Weixing et al.Google Scholar

Copyright information

© Springer 1990

Authors and Affiliations

  • Li Zhongkai
    • 1
  1. 1.Dalian University of TechnologyChina

Personalised recommendations